# SDR L1GA200000244

- Difficulty date: August 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 56,092 hours, 42,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Damaged
- Location: Acm Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LT AC PACK OVERHEAT.  RETURNED TO DAL, SMOKE IN CABIN AND COCKPIT AND EMERGENCY DECLARED.  RESET LT INSTRUMENT XFORMER C/B OPS CK ON LT PACK NORMAL.  CREW SHOULDER HARNESS DAMAGING C/B.
